[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Side effects of increased control?



Janine:

I am sure you already had lots of responses to this, but I haven't been caught
up for a while

first congrats on taking control of yourself - that is great!!

2nd - ask your opthamalogist if you have any background retinopathy.  If YES,
you might check with your endo about keeping your levels closer to 100-150,
since they say the tighter control tends to lead to more eye problems.

I have the same symptoms as you do when I am "in gear" and as my body gets
used to being lower all the ty=ime - most of the things you descirbe are
symptoms of low blood sugar for lots of people - A) your body may not be used
to being that low, after feel normal at 200 for so long   and B) you are using
your insulin more efficiently now with all the exercise and all so give your
body time to adjust.

*-) Sara